# SDR RAIA201812310008

- Difficulty date: December 31, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 39,982 hours, 24,695 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Part number: S672002
- Condition: Inoperative
- Location: Radar Altimeter
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RAD/ALT FAIL IN FLIGHT. DEFERRED RAD ALT NR 1. R&R RA ANTENNAS. OPS CHECK GOOD.
